We investigate the uniqueness and boundedness of solutions and finite-time stability for nonlinear fractional -difference systems with “maxima” using the generalized fractional -Gronwall inequality. We give explicit bounds on solutions for this fractional -difference system with “maxima”. Finally, an example is given to illustrate one of our main results.
The full text file was replaced on 6 August 2020 to correct minor typographical errors.
"Some new results for nonlinear fractional $h$-difference systems with “maxima”." Rocky Mountain J. Math. 50 (3) 1073 - 1084, June 2020. https://doi.org/10.1216/rmj.2020.50.1073